Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have hyperthyroidism. Suffering from severe back pain. What should I do?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
My friend has hyperthrodism for 6 years now with no continus medication. Now she has been having
sharp pains own the back, sort of like labour pains. what is really happening an what can be one now?
Posted Wed, 12 Dec 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sree Gouri SR 3 hours later
Thanks for the query.

Hyperthyroidism can affect many systems of the body.
Untreated hyperthyroidism can lead to symptoms like muscular weakness, osteoporosis etc.
These may be responsible for your friend's back ache and abdominal pains.
But these type of pains can occur due to many causes like pelvic inflammatory disease, renal causes etc.
So let your friend consult endocrinologist once and undergo thyroid profile.
Depending on the thyroid hormone level treatment to be taken and also associated symptoms can be evaluated.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor